# SDR AALA202205207696

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737
- Aircraft serial: 30085
- Aircraft time: 61,298 hours, 25,810 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF ON CLIMB OUT WE HAD NO ELECTRIC TRIM IN NOSE DOWN POSITION, NEITHER TRIM SWITCHES WORK ON PILOT OR COPILOT. REMOVED AND REPLACED SWITCH S844 PER AMM 27-41-94, ALSO REMOVED AND REPLACED RELAY R850 (AALA202205205077) PER WDM 27-41-12.
